# SDR IPXA2023051993268

- Difficulty date: April 21, 2023
- Submitted: May 19, 2023
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 84,748 hours, 18,558 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: APB74761
- Condition: Cracked
- Location: Ctr Aux Tank
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C*MAJOR REPAIR* UPPER CENTER AUXILIARY TANK HAS CRACKED EXISTING REPAIR BETWEEN STA  XCW =-46 AND XCW =-17 ON STRINGER 47.REPAIRED CRACKED STRINGER 47 AT THE UPPER CENTER AUXILIARY TANK BETWEEN STA XCW=-46 AND XCW=-17 IAW VTSAA EA 011-5710-01-A9953 I/R, UPS EO MD11-5710-86825-A DATED 05/16/23 AND FAA FORM 8100-9 BY M. NOMURA (AR-605404) DATED 01/21/2016. (MAJOR)
